# SDR AWXA200700118

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 61,120 hours, 42,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - A CRACK FOUND ON EXTERIOR SKIN AT RIGHT BS 219.8, UPPER OUTBOARD CORNER OF COPILOT NR 1 WINDOW.  REPAIRED EXTERIOR SKIN AT RIGHT BS 219.8, UPPER OUTBOARD CORNER OF COPILOT NR 1 WINDOW AND COMPLIED WITH HFEC INSPECTION IAW B737 SRM 53-10-01-2R.
